Please use this identifier to cite or link to this item:
Title: From probability to sequences and back
Authors: Frič, Roman
Keywords: Convergence of sequencessequentially continuous mapfield of setsextension of probability measuresconvergence groupfree groupcompletioncategorical approach to probabilitybold algebraMV-algebraD-poset of fuzzy setsstateextension of statesepireflection
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Roman Frič, "From probability to sequences and back", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 285–296.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
This is a survey covering sequential structures and their
applications to the foundations of probability theory. Sequential convergence, convergence groups and the extension of sequentially continuous
maps belong to general topology and Trieste for long has been a center
of sequential topology. We begin with some personal reflections, con-
tinue with topological problems motivated by the extension of probability
measures, and close with some recent results related to the categorical
foundations of probability theory.
Type: Article
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Fric_RIMUT44.pdf221.16 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 20

checked on Aug 16, 2022

Download(s) 50

checked on Aug 16, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.